Hail, Randolph
- When
- April 4, 7:40 PM CST to 7:45 PM CST
- Where
- Randolph County, Ravenden Spgs
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.317, -91.217
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 4, 3:36 PM CST, 4 hours 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 336 PM CST FRI APR 4 2003 A COLD FRONT EXTENDS ACROSS CNTRL MO INTO EXTREME NW AR AND ERN OK. THE MAIN TSTM ACTIVITY IS ACROSS THE MID MS VLY WITH ANOTHER AREA OVER NE TX. EXPECT THE FRONTAL BOUNDARY TO ENTER THE NW CORNER OF THE CWA AROUND 01Z AND MOVE THROUGH THE AREA TNT. TSTMS WILL DEVELOP AND BECOME MORE ORGANIZED AS THE FRONT MOVES INTO THE UNSTABLE ATMOSPHERE. A FEW STORMS MAY BE SEVERE WITH THE MAIN THREATS BEING DAMAGING STRAIGHT-LINE WINDS FROM BOW ECHOES AND POSSIBLY LARGE HAIL. THE CHANCE OF SVR TSTMS WILL DECREASE THROUGH THE EVENING AND OVERNIGHT HOURS...EVEN THOUGH AREAL COVERAGE OF THE STORMS WILL BE GREATER. A SMALL CHC OF SHWRS WILL LINGER OVER NE MS EARLY SAT BEFORE DRIER AIR TAKES CONTROL. THE COLD FRONT WILL BECOME STATIONARY OVER CNTRL MS SAT...RETURN NWD AS A WARM FRONT SAT NITE...AND MOVE THROUGH THE CWA SUN. A SFC LOW WILL TRACK ALONG THE FRONT SUN NITE...THEN THE BOUNDARY WILL ONCE AGAIN MOVE THROUGH AS THE COLD FRONT. WILL INCREASE THE POPS SAT NITE WITH VERY HIGH POPS SUN. CANNOT RULE OUT SVR STORMS SUN AND HEAVY RAIN IS ALSO A POSSIBILITY. A CANADIAN HIGH WILL PROVIDE A COOLER AND DRIER AIRMASS TO THE REGION THROUGH MUCH OF THE COMING WEEK MON-FRI. PRELIM VALUES... MEM 53/67/50/68/50/62 714861 MKL 52/66/47/66/51/60 713871 JBR 50/65/47/65/47/60 604861 TUP 57/70/53/73/55/64 923871 .MEG...NONE. SWC
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-051100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 242 PM CST FRI APR 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH FROM LATE THIS AFTERNOON THROUGH TONIGHT. A COLD FRONT WILL CONTINUE TO MOVE ACROSS ARKANSAS THIS AFTERNOON AND EARLY EVENING...AND THROUGH THE MID-SOUTH TONIGHT. MOIST AND UNSTABLE AIR WILL ALLOW THE DEVELOPMENT OF THUNDERSTORMS...POSSIBLY IN THE FORM OF A SQUALL LINE...IN ADVANCE OF THE FRONT. THE MAIN THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE BETWEEN 5 PM AND 11 PM ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL...AND BETWEEN 8 PM AND 2 AM ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI. .DAYS TWO THROUGH SEVEN... THE COLD FRONT THAT MOVES THROUGH THE MID-SOUTH TONIGHT WILL RETURN NORTHWARD AS A WARM FRONT LATE SATURDAY NIGHT. LOW PRESSURE AND A COLD FRONT WILL MOVE EASTWARD THROUGH THE AREA SUNDAY AND SUNDAY NIGHT. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY...AND SOME STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON THROUGH TONIGHT...AND AGAIN ON SUNDAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SWC
The national radar mosaic for the moment the first event began.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5350673, 5350674, 5350675, 5350676.